| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An account manager reported on behalf of a facility representative that, following an intraocular lens (iol) implant procedure, few months later the patient¿s vision was declined.Doctor did yag but vision did not improve.Patient was unhappy with the vision.Additional information was received from a physician that, following the intraocular lens implantation the patient had experienced distorted/decreased vision.The lens was exchanged in a secondary procedure after 2 years of initial implantation.The clinical reason for the explant was sensory retinal dystrophy and on disease which caused the bcva to worse.There is no patient harm involved.There are two medical device reports associated with this patient.This report is associated with the left eye.